Alert archive / California / Gale Warnings in 2012

Gale Warning 12, NWS Los Angeles, CA

March 1, 2012

NWS Los Angeles, CA issued this gale warning at Mar 1, 2012, 2:58 AM PST. It took effect at Mar 1, 2012, 9:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2012, 2:58 AM PST (10:58 UTC)
In effect from
Mar 1, 2012, 9:00 AM PST
Expired
Mar 2, 2012, 3:00 AM PST
In force
18 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WHUS76 KLOX 011058
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
258 AM PST THU MAR 1 2012

PZZ670-011900-
/O.CAN.KLOX.SW.Y.0008.000000T0000Z-120302T2300Z/
/O.EXB.KLOX.SC.Y.0030.000000T0000Z-120302T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
258 AM PST THU MAR 1 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY.
THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. 

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS TODAY WITH GUSTS
  TO 30 KNOTS. WINDS WILL BEGIN TO DECREASE EARLY FRIDAY MORNING. 

* SEAS...NORTHWEST SWELL 9 TO 12 FEET AT 15 SECONDS WILL BUILD TO
  11 TO 14 FEET TODAY AND TONIGHT. THE SEAS WILL BEGIN TO DIMINISH
  ON FRIDAY AND WILL SUBSIDE BELOW 10 FEET FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-011900-
/O.CON.KLOX.SC.Y.0030.000000T0000Z-120301T1700Z/
/O.UPG.KLOX.GL.A.0008.120301T1700Z-120302T1100Z/
/O.NEW.KLOX.GL.W.0012.120301T1700Z-120302T1100Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
258 AM PST THU MAR 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM
PST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST WINDS WILL STRENGTHEN THIS MORNING TO 20 TO 30
  KNOTS WITH GUSTS 35 TO 40 KNOTS. THE STRONG GUSTS WILL INCREASE
  IN AREAL COVERAGE FROM THIS MORNING THROUGH THIS AFTERNOON...AND
  WILL PERSIST THROUGH LATE TONIGHT. NW WINDS 15 TO 25 KNOTS ARE
  EXPECTED FRIDAY MORNING WITH LOCAL GUSTS TO 35 KNOTS NW OF SAN
  NICOLAS ISLAND...BEFORE SUBSIDING TO 10 TO 20 KNOTS FRIDAY
  AFTERNOON. 

* SEAS...A BUILDING NORTHWEST SWELL WILL COMBINE WITH SHORT PERIOD
  WIND DRIVEN SEAS TODAY...WITH COMBINED SEAS RISING TO 11 TO 15
  FEET. THE LARGE SHORT PERIOD SEAS WILL PRODUCE A HAZARDOUS SEA
  STATE THROUGH FRIDAY MORNING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-011900-
/O.UPG.KLOX.GL.A.0008.120301T1700Z-120302T0500Z/
/O.NEW.KLOX.GL.W.0012.120301T1700Z-120302T0500Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
258 AM PST THU MAR 1 2012

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 35
  KNOTS. THE STRONGEST WINDS WILL BE IN THE WESTERN PORTION OF THE
  SANTA BARBARA CHANNEL. THE MOST FREQUENT STRONG GUSTS ARE
  EXPECTED LATE THIS AFTERNOON AND EVENING. 

* SEAS...NORTHWEST TO WEST SWELL WILL BUILD TO AROUND 6 TO 8
  FEET...AND WILL COMBINE WITH STEEP WIND DRIVEN SEAS. THE STEEP
  CHOPPY WAVES WILL PRODUCE A HAZARDOUS SEA STATE THROUGH TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-011900-
/O.UPG.KLOX.GL.A.0008.120301T2300Z-120302T0500Z/
/O.NEW.KLOX.GL.W.0012.120301T2300Z-120302T0500Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
258 AM PST THU MAR 1 2012

...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 35
  KNOTS THIS AFTERNOON. THE STRONGEST WINDS WILL BE OVER THE
  WESTERN PORTION...ABOUT 10 NM FROM SHORE...AND THEY WILL PERSIST
  THROUGH THIS EVENING. 

* SEAS...NORTHWEST TO WEST SWELL WILL BUILD TO 4 TO 6 FEET
  TODAY...AND TO 6 TO 8 FEET TONIGHT. THE STEEP CHOPPY WAVES WILL
  PRODUCE A HAZARDOUS SEA STATE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
4 follow-up statements
256 
WHUS76 KLOX 011703
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
903 AM PST THU MAR 1 2012

PZZ673-676-012330-
/O.EXP.KLOX.SC.Y.0030.000000T0000Z-120301T1700Z/
/O.CON.KLOX.GL.W.0012.000000T0000Z-120302T1100Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
903 AM PST THU MAR 1 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...NORTHWEST WINDS WILL STRENGTHEN THIS MORNING TO 20 TO 
  30 KNOTS WITH GUSTS 35 TO 40 KNOTS. THE STRONG GUSTS WILL 
  INCREASE IN AREAL COVERAGE FROM THIS MORNING THROUGH THIS 
  AFTERNOON...AND WILL PERSIST THROUGH LATE TONIGHT. NW WINDS 15 
  TO 25 KNOTS ARE EXPECTED FRIDAY MORNING WITH LOCAL GUSTS TO 35 
  KNOTS NW OF SAN NICOLAS ISLAND...BEFORE SUBSIDING TO 10 TO 20 
  KNOTS FRIDAY AFTERNOON. 

* SEAS...A BUILDING NORTHWEST SWELL WILL COMBINE WITH SHORT 
  PERIOD WIND DRIVEN SEAS TODAY...WITH COMBINED SEAS RISING TO 
  11 TO 15 FEET. THE LARGE SHORT PERIOD SEAS WILL PRODUCE A 
  HAZARDOUS SEA STATE THROUGH FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-012330-
/O.CON.KLOX.GL.W.0012.000000T0000Z-120302T0500Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
903 AM PST THU MAR 1 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH
  GUSTS TO 35 KNOTS. THE STRONGEST WINDS WILL BE IN THE WESTERN
  PORTION OF THE SANTA BARBARA CHANNEL. THE MOST FREQUENT STRONG
  GUSTS ARE EXPECTED LATE THIS AFTERNOON AND EVENING.

* SEAS...NORTHWEST TO WEST SWELL WILL BUILD TO AROUND 6 TO 8 
  FEET...AND WILL COMBINE WITH STEEP WIND DRIVEN SEAS. THE STEEP 
  CHOPPY WAVES WILL PRODUCE A HAZARDOUS SEA STATE THROUGH 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-012330-
/O.CON.KLOX.GL.W.0012.120301T2300Z-120302T0500Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
903 AM PST THU MAR 1 2012

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PST THIS EVENING...

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 
  35 KNOTS THIS AFTERNOON. THE STRONGEST WINDS WILL BE OVER THE 
  WESTERN PORTION...ABOUT 10 NM FROM SHORE...AND THEY WILL 
  PERSIST THROUGH THIS EVENING. 

* SEAS...NORTHWEST TO WEST SWELL WILL BUILD TO 4 TO 6 FEET
  TODAY...AND TO 6 TO 8 FEET TONIGHT. THE STEEP SWELLS WILL
  PRODUCE A HAZARDOUS SEA STATE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-012330-
/O.CON.KLOX.SC.Y.0030.000000T0000Z-120302T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
903 AM PST THU MAR 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS TODAY WITH 
  GUSTS TO 30 KNOTS. WINDS WILL BEGIN TO DECREASE EARLY FRIDAY 
  MORNING. 

* SEAS...NORTHWEST SWELL 9 TO 12 FEET AT 15 SECONDS WILL BUILD 
  TO 11 TO 14 FEET TODAY AND TONIGHT. THE SEAS WILL BEGIN TO 
  DIMINISH ON FRIDAY AND WILL SUBSIDE BELOW 10 FEET FRIDAY 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
448 
WHUS76 KLOX 012223
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
223 PM PST THU MAR 1 2012

PZZ673-676-020530-
/O.CON.KLOX.GL.W.0012.000000T0000Z-120302T1100Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
223 PM PST THU MAR 1 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT
  WILL PREVAIL TONIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY
  FRIDAY.

* SEAS...STEEP AND HAZARDOUS SEAS 12 TO 15 FEET TONIGHT WILL
  SUBSIDE TO 8 TO 11 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ650-020500-
/O.CON.KLOX.GL.W.0012.000000T0000Z-120302T0500Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
223 PM PST THU MAR 1 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH FREQUENT GUSTS TO 35 KT
  WILL PREVAIL THIS EVENING. THE STRONGEST WINDS WILL OCCUR IN THE
  WEST PORTION. THE GALE WILL SUBSIDE LATER THIS EVENING AND SMALL
  CRAFT ADVISORY CONDITIONS ARE LIKELY TO EXIST THEREAFTER THROUGH
  EARLY FRIDAY MORNING.

* SEAS...STEEP AND HAZARDOUS SEAS 7 TO 10 FEET WILL SUBSIDE TO 5
  TO 7 FEET FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-020500-
/O.CON.KLOX.GL.W.0012.120301T2300Z-120302T0500Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
223 PM PST THU MAR 1 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WINDS...NORTHWEST WINDS 20 TO 25 KT WITH FREQUENT GUSTS TO 35 KT
  IN THE WEST PORTION WILL PREVAIL THROUGH THE EVENING. THE GALE
  WILL SUBSIDE LATER THIS EVENING AND SMALL CRAFT ADVISORY
  CONDITIONS ARE LIKELY TO EXIST THEREAFTER THROUGH EARLY FRIDAY MORNING.

* SEAS...STEEP AND HAZARDOUS SEAS 6 TO 8 FEET WILL PERSIST
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-020530-
/O.CON.KLOX.SC.Y.0030.000000T0000Z-120302T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
223 PM PST THU MAR 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL
  PREVAIL TONIGHT. 

* SEAS...STEEP AND HAZARDOUS SEAS 11 TO 14 KT WILL SUBSIDE TO 9 TO
  10 FEET FRIDAY. SMALL CRAFT ADVISORY CONDITIONS FOR HAZARDOUS
  SEAS WILL LIKELY PERSIST THROUGH FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
669 
WHUS76 KLOX 020504
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
904 PM PST THU MAR 1 2012

PZZ650-021100-
/O.EXP.KLOX.GL.W.0012.000000T0000Z-120302T0500Z/
/O.NEW.KLOX.GL.W.0013.120302T0504Z-120302T1100Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
904 PM PST THU MAR 1 2012

...GALE WARNING IN EFFECT UNTIL 3 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. 

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH FREQUENT GUSTS TO 35 KT
  WILL PREVAIL OVERNIGHT BEFORE DIMINISHING LATE.

* SEAS...STEEP AND HAZARDOUS SEAS 7 TO 9 FEET WILL SUBSIDE TO 5
  TO 7 FEET FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ655-021100-
/O.EXP.KLOX.GL.W.0012.000000T0000Z-120302T0500Z/
/O.EXA.KLOX.SC.Y.0030.000000T0000Z-120302T1100Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
904 PM PST THU MAR 1 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY.

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL 
  PREVAIL TONIGHT. 

* SEAS...STEEP AND HAZARDOUS SEAS 6 TO 8 KT WILL PREVAIL
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-021100-
/O.CON.KLOX.GL.W.0012.000000T0000Z-120302T1100Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
904 PM PST THU MAR 1 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS TO 35 
  KT WILL PREVAIL TONIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE 
  LIKELY FRIDAY. 

* SEAS...STEEP AND HAZARDOUS SEAS 12 TO 15 FEET TONIGHT WILL 
  SUBSIDE TO 8 TO 11 FEET FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-021100-
/O.CON.KLOX.SC.Y.0030.000000T0000Z-120302T1100Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
904 PM PST THU MAR 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL 
  PREVAIL TONIGHT. 

* SEAS...STEEP AND HAZARDOUS SEAS 11 TO 14 KT WILL SUBSIDE TO 9 
  TO 10 FEET FRIDAY. SMALL CRAFT ADVISORY CONDITIONS FOR 
  HAZARDOUS SEAS WILL LIKELY PERSIST THROUGH FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
381 
WHUS76 KLOX 021030
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 AM PST FRI MAR 2 2012

PZZ650-021800-
/O.CAN.KLOX.GL.W.0013.000000T0000Z-120302T1100Z/
/O.EXB.KLOX.SC.Y.0030.000000T0000Z-120302T1800Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU
INCLUDING SANTA CRUZ AND ANACAPA ISLANDS-
230 AM PST FRI MAR 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS
MORNING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  WILL SHIFT TO NORTHEAST AND DIMINISH THIS AFTERNOON...EXCEPT
  SOUTH OF VENTURA GUSTS TO 25 KNOTS WILL AFFECT THE WATERS NEAR
  THE BEACHES AND OFFSHORE TOWARD SANTA CRUZ ISLAND. 

* SEAS...STEEP AND HAZARDOUS SEAS 6 TO 8 FEET WILL SUBSIDE TO 4
  TO 6 FEET IN THE AFTERNOON. CHOPPY CONDITIONS WILL PERSIST IN
  AREAS OF GUSTY OFFSHORE FLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-021900-
/O.CON.KLOX.GL.W.0012.000000T0000Z-120302T1100Z/
/O.EXB.KLOX.SC.Y.0030.120302T1100Z-120302T2300Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
230 AM PST FRI MAR 2 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  WILL CONTINUE THROUGH THIS AFTERNOON. LOCAL GUSTS TO 35 KNOTS
  WILL BE POSSIBLE NEAR POINT CONCEPTION AND NORTHWEST OF SAN
  NICOLAS ISLAND IN THE MORNING.

* SEAS...STEEP AND HAZARDOUS SEAS 11 TO 13 FEET WILL SUBSIDE TO 8
  TO 11 FEET IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ670-021900-
/O.EXT.KLOX.SC.Y.0030.000000T0000Z-120302T2300Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
230 AM PST FRI MAR 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL SUBSIDE TO 10 TO 20
  KNOTS WITH GUSTS TO 25 KNOTS IN THE AFTERNOON.

* SEAS...STEEP AND HAZARDOUS SEAS 10 TO 10 FEET WILL SUBSIDE TO 8
  TO 11 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ655-021900-
/O.EXT.KLOX.SC.Y.0030.000000T0000Z-120302T2300Z/
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND SANTA BARBARA ISLANDS-
230 AM PST FRI MAR 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WINDS...N WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL SHIFT
  TO THE NORTHEAST DURING THE MORNING AND INCREASE TO 15 TO 25
  KNOTS. THE STRONGEST WINDS WILL AFFECT THE WATERS FROM POINT
  MUGU TO MALIBU AND OFFSHORE.  

* SEAS...STEEP AND HAZARDOUS SEAS 6 TO 8 KNOTS WILL SUBSIDE TO 3
  TO 5 FEET IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Feb 29, 9:10 PM PST, 5 hours 48 minutes earlier.

Area forecast discussion, Feb 29, 9:10 PM PST, 5 hours 48 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
910 PM PST WED FEB 29 2012

.SYNOPSIS...
BREEZY WINDS AND COOL TEMPERATURES WILL LAST INTO THURSDAY. A HIGH
PRESSURE SYSTEM AND OFFSHORE WINDS WILL WARM TEMPERATURES BEGINNING
FRIDAY AND INCREASE OVER THE WEEKEND TO ABOVE SEASONAL NORMALS. AS
THE HIGH WEAKENS ON MONDAY AND THE ONSHORE BREEZES RETURN...
TEMPERATURES WILL COOL TO AROUND NORMAL.

&&

.SHORT TERM (TONIGHT-SAT)...A DISSIPATING COLD FRONT WAS BRINGING
VARYING AMOUNTS OF CLOUDS AND A FEW SHOWERS TO THE AREA THIS
EVENING...WITH MOST SHOWER ACTIVITY OVER PORTIONS OF SLO/SBA
COUNTIES. ANY LEFTOVER SHOWER ACTIVITY SHOULD DISSIPATE OVERNIGHT
EXCEPT LINGERING RAIN AND SNOW SHOWERS ON THE N MTN SLOPES CAN BE
EXPECTED. PARTLY TO MOSTLY CLOUDY SKIES CAN ALSO BE EXPECTED
OVERNIGHT ALTHO WITH WINDS TURNING MORE NW TO N...THE COASTAL PLAIN
AND ADJACENT VALLEYS SHOULD HAVE CLEAR TO PARTLY CLOUDY SKIES FOR
THE MOST PART BY SUNRISE. GUSTY NW TO N WINDS WILL BE POSSIBLE OVER
THE MTNS LATER TONIGHT...WITH WINDS APPROACHING ADVISORY LEVELS
ALONG THE INTERSTATE-5 CORRIDOR...AND POSSIBLY THRU THE PASSES AND
CANYONS OF THE SANTA YNEZ RANGE.

A BROAD UPPER LEVEL TROF OVER CA WILL SLOWLY MOVE E THRU THU...WITH
UPPER LEVEL RIDGING BUILDING OFF THE COAST THU NIGHT AND FRI. UPPER
LEVEL RIDGING WILL THEN BUILD INTO THE REGION FRI NIGHT AND SAT.
THERE MAY BE A FEW LINGERING RAIN AND SNOW SHOWERS ON THE N MTN
SLOPES THU MORNING...WITH THE CHANCE OF RAIN AND SNOW SHOWERS IN THE
SAME AREA THU NIGHT...OTHERWISE DRY WEATHER CAN BE EXPECTED ACROSS
SWRN CA THU THRU SAT. STRONG AND GUSTY W TO N WINDS ABOVE ADVISORY
LEVELS ARE FORECAST FOR THE L.A./VTU MTNS AND ANTELOPE VALLEY ON
THU...WHERE WIND ADVISORIES ARE IN PLACE FROM LATER THU MORNING TO
EARLY THU EVENING. EVEN STRONGER N TO NE WINDS UP TO WARNING LEVELS
ARE POSSIBLE FOR THE L.A./VTU MTNS THU NIGHT INTO FRI AS WELL...
WHERE HIGH WIND WATCHES ARE IN EFFECT. PLEASE SEE THE LATEST
NON-PRECIPITATION WEATHER MESSAGE (LAXNPWLOX) FOR FURTHER DETAILS ON
THE WIND ADVISORIES AND HIGH WIND WATCH. GUSTY NE CANYON WINDS OVER
ADVISORY LEVELS WILL ALSO BE POSSIBLE FOR THE COAST AND VALLEYS OF
VTU/L.A. COUNTIES LATER THU NIGHT INTO FRI MORNING. OFFSHORE FLOW
WITH GUSTY CANYON WINDS SHOULD LINGER FRI NIGHT INTO SAT MORNING AS
WELL. MOSTLY CLOUDY SKIES CAN BE EXPECTED IN THE MTNS ESPECIALLY ON
THE N SLOPES THU INTO THU EVENING...AND OVER PORTIONS OF SLO/SBA
COUNTIES INTO THU NIGHT. PARTLY CLOUDY CONDITIONS ARE EXPECTED FOR
THE MOST PART ELSEWHERE THU INTO THU NIGHT. MOSTLY CLEAR SKIES CAN
BE EXPECTED IN ALL AREAS FRI THRU SAT AS MUCH DRIER AIR FILTERS INTO
THE REGION. TEMPS ACROSS THE REGION WILL REMAIN SEVERAL DEGREES
BELOW NORMAL ON THU...THEN WARM TO NEAR NORMAL FOR FRI...AND SEVERAL
DEGREES ABOVE NORMAL FOR SAT WITH MANY AREAS REACHING INTO THE 70S.
THE WARMEST VALLEYS ON SAT SHOULD REACH NEAR 80 DEG IN SOME AREAS.

***FROM PREVIOUS DISCUSSION***

.LONG TERM (SUN-WED)...WARMING TREND TO CONTINUE SUNDAY AS HIGH
PRESSURE STRENGTHENS ALOFT. GRADIENTS CONTINUE TO WEAKEN THOUGH SO
LESS WIND EXPECTED. A COOLING TREND SET TO BEGIN MONDAY AS THE HIGH
WEAKENS AND ONSHORE FLOW STARTS TO RETURN. ON TUESDAY NIGHT THE GFS
AND ECMWF SHOW A SYSTEM DROPPING THROUGH THE INTERMOUNTAIN WEST WITH
THE ECMWF MUCH SHARPER AND COLDER. TOO INSIDE AND DRY FOR PRECIP
THIS FAR WEST, BUT IT COULD BE A SETUP FOR A DECENT OFFSHORE EVENT
FOR THE MIDDLE OF NEXT WEEK. MODELS CONTINUE TO BE COMPLETELY OUT OF
PHASE AT THE END OF NEXT WEEK WITH THE GFS SHOWING A DECENT TROF
ALONG THE WEST WHILE THE ECMWF HAS A PRETTY SIZABLE RIDGE ALONG THE
SAME LONGITUDE.

&&

.AVIATION...01/0005Z...MODERATE TO HI CONFIDENCE IN THE CURRENT TAF
PACKAGE. A WEAK COLD FRONT WILL BRING VFR TO MVFR CIGS TO THE COAST
AND VALLEY AIRFIELDS THIS EVENING...WITH LINGERING LOW LEVEL
MOISTURE EXPECTED TO KEEP MAINLY VFR CIGS OVER THE AREA TONIGHT INTO
THU MORNING. A FEW SHOWERS WILL ALSO BE POSSIBLE THROUGH EARLY THIS
EVENING AROUND KPRB...KSBP...KSMX AND KSBA. THERE IS SOME
UNCERTAINTY FOR THE CIG HEIGHTS AT KLAX...KLGB...KBUR AND KVNY AS
THERE IS A 20-30 PERCENT CHANCE MVFR CIGS COULD AFFECT THE AIRFIELDS
AT TIMES THRU THIS EVENING. VFR CONDITIONS WILL PREVAIL AT MOST OF
THE AIRFIELDS THU AFTERNOON. GUSTY W TO NW WINDS WILL AFFECT MOST
AIRFIELDS THROUGH EARLY THIS EVENING. STRONG AND GUSTY W WINDS ARE
EXPECTED AT KWJF AND KPMD BY THU AFTERNOON ALONG WITH THE
POSSIBILITY OF IFR VSBYS AT TIMES DUE TO BLOWING DUST.

KLAX...GENERALLY HI CONFIDENCE IN THE CURRENT TAF. VFR CIGS ARE
EXPECTED TO PREVAIL THROUGH MID MORNING THU ALTHO THERE IS A 20-30
PERCENT CHANCE MVFR CIGS COULD OCCUR FROM TIME TO TIME. GUSTY W
WINDS WILL AFFECT THE AIRFIELD THRU EARLY THIS EVENING AND AGAIN THU
AFTERNOON.

KBUR...GENERALLY HI CONFIDENCE IN THE CURRENT TAF. VFR CIGS ARE
EXPECTED TO PREVAIL THROUGH LATE THU MORNING ALTHO THERE IS A 20-30
PERCENT CHANCE MVFR CIGS COULD OCCUR FROM TIME TO TIME. GUSTY NW
WINDS ARE EXPECTED AT THE AIRFIELD THU AFTERNOON.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WATCH (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...SIRARD/WOFFORD
AVIATION...SIRARD
SYNOPSIS...B

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 29, 2:22 PM PST, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
222 PM PST WED FEB 29 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-011400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
222 PM PST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

GUSTY WINDS WILL CONTINUE ACROSS THE ANTELOPE VALLEY THROUGH THIS
EVENING. INCREASING NORTHWEST SWELLS WILL BRING HIGH SURF TO CENTRAL
COAST BEACHES LATER TONIGHT.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY

GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS THE COASTAL WATERS NORTH
OF PT CONCEPTION...THE MOUNTAINS...AND ANTELOPE VALLEY THURSDAY INTO
THURSDAY NIGHT. A SANTA ANA WIND EVENT WILL BRING GUSTY NORTHEAST
WINDS TO THE LOS ANGELES AND VENTURA COUNTY COAST...VALLEY...AND
MOUNTAIN AREAS FRIDAY AND SATURDAY. HIGH SURF WILL CONTINUE ALONG
THE CENTRAL COAST THROUGH FRIDAY.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WOFFORD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:41 AM PSTHigh Wind WarningLOX32 hr
Mar 1, 3:41 AM PSTWind AdvisoryLOX56 hr

Nearby

Gale Warnings in California, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.